Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Back pain, tingling in limbs, face, imbalance, stiffness of neck. Sensitivity around temple, eye. Reason?

ive had a bad back for many years but i want to know why i get tingling in my legs arms hands face and i also get a lot off balance my neck is also very stiff im 52 and im a cleaner in poole hospital im also very sensitive around my left temple and eye and my face it makes me feel so ill with the worry of not knowing whats going on please could help
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The tingling sensation that you are having is likely to be related to the nerve root compression at the level of the lumbar vertebra.
Taking methylcobalamin supplements for two weeks can help in reducing the problem.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 27 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor